A General Inequality for CR-Warped Products in Generalized Sasakian Space Form and Its Applications
Yanlin Li,
Akram Ali and
Rifaqat Ali
Advances in Mathematical Physics, 2021, vol. 2021, 1-6
Abstract:
In the present paper, by considering the Gauss equation in place of the Codazzi equation, we derive new optimal inequality for the second fundamental form of CR-warped product submanifolds into a generalized Sasakian space form. Moreover, the inequality generalizes some inequalities for various ambient space forms.
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2021/5777554.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2021/5777554.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:5777554
DOI: 10.1155/2021/5777554
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().